| Model Number |
MMT-551NAS |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/03/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that they experienced high blood glucose.The customer blood glucose level was 480 mg/dl at the time of incident and current blood glucose value was 132 mg/dl.Customer's other blood glucose values were 140 mg/dl, 130 mg/dl and over 500 mg/dl.Customer was using insulin pump system within 48 hours of reported high blood glucose event.Customer treated with manual injection.Customer reported that they received no delivery alarm.Customer reported that the event was resolved by infusion set.The customer was assisted with troubleshooting and declined for high blood glucose.The insulin pump will not be returned for analysis.